# SDR UIEA2021041400890

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,271 hours, 13,728 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY, DURING ENGINE START IN ILN, THE LEFT ENGINE HAD NO EGT RISE WHEN FUEL CONTROL SWITCH IN RUN. WHEN ENGINE START SELECTOR MOVED FROM SINGLE TO BOTH, LEFT ENGINE START NORMAL.  PERFORMED IGNITION AUDIBLE CHECK OF LEFT ENGINE. OPS CHECK OKAY AT THIS TIME. REF AMM 74-00-00-705-104-H03.
